Alert archive / South Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 33, NWS Columbia, SC

April 3, 20174 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Apr 3, 2017, 4:51 PM EDT for 4 counties in South Carolina. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2017, 4:51 PM EDT (20:51 UTC)
Expired
Apr 3, 2017, 5:45 PM EDT
In force
54 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Chesterfield County, SC, Kershaw County, SC, Lee County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 96 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 5:30 PM EDTTSTM WND DMG4 Ssw Chesterfield, SCTREES IN ROADWAY (SC 102) .
Apr 3, 5:35 PM EDTTSTM WND GST 564 Wnw Cheraw, SCTHE CHERAW MUNICIPAL AIRPORT REPORTED A WIND GUST TO 56 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 2:07 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

802 
WUUS52 KCAE 032051
SVRCAE
SCC025-055-061-085-032145-
/O.NEW.KCAE.SV.W.0033.170403T2051Z-170403T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
451 PM EDT MON APR 3 2017

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Lee County in central South Carolina...
  Chesterfield County in central South Carolina...
  Northwestern Sumter County in central South Carolina...
  Kershaw County in central South Carolina...

* Until 545 PM EDT

* At 451 PM EDT, severe thunderstorms were located along a line
  extending from near Pageland to near Dentsville, moving east at 60
  mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Camden, Cheraw, Bishopville, Pageland, Chesterfield, Lugoff, Mcbee,
  Jefferson, Ruby, Patrick, Bethune, Mount Croghan and Rembert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM EDT for central South
Carolina.

LAT...LON 3449 7988 3449 8005 3437 8029 3432 8024
      3437 8018 3423 8011 3409 8018 3407 8073
      3418 8087 3451 8068 3450 8068 3449 8055
      3456 8055 3461 8041 3475 8051 3482 8045
      3481 7994 3465 7980 3461 7978
TIME...MOT...LOC 2051Z 271DEG 51KT 3481 8038 3413 8089 

HAIL...<.75IN
WIND...70MPH
 
$$

fwa
2 follow-up statements
371 
WWUS52 KCAE 032118
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
518 PM EDT MON APR 3 2017

SCC025-055-061-085-032145-
/O.CON.KCAE.SV.W.0033.000000T0000Z-170403T2145Z/
Lee SC-Chesterfield SC-Sumter SC-Kershaw SC-
518 PM EDT MON APR 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR LEE...CHESTERFIELD...NORTHWESTERN SUMTER AND EASTERN KERSHAW
COUNTIES...

At 518 PM EDT, severe thunderstorms were located along a line
extending from near Chesterfield to 9 miles southeast of Lugoff,
moving east at 35 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Camden, Cheraw, Bishopville, Chesterfield, Mcbee, Ruby, Patrick,
Bethune, Mount Croghan and Rembert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

&&

A tornado watch remains in effect until 900 PM EDT for central South
Carolina.

LAT...LON 3449 7988 3449 8005 3437 8029 3432 8024
      3437 8018 3423 8011 3409 8018 3407 8073
      3407 8074 3481 8019 3481 7994 3465 7980
      3461 7978
TIME...MOT...LOC 2118Z 277DEG 31KT 3478 8010 3410 8061 

HAIL...<.75IN
WIND...70MPH
 
$$

JAQ
127 
WWUS52 KCAE 032139
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
539 PM EDT MON APR 3 2017

SCC055-085-032148-
/O.CAN.KCAE.SV.W.0033.000000T0000Z-170403T2145Z/
Sumter SC-Kershaw SC-
539 PM EDT MON APR 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SUMTER AND
EASTERN KERSHAW COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

LAT...LON 3460 7981 3456 7982 3449 7988 3449 7997
      3450 7998 3449 8005 3437 8028 3481 7996
      3481 7994 3476 7993 3474 7989 3468 7986
      3465 7980 3461 7978
TIME...MOT...LOC 2138Z 271DEG 51KT 3477 7979 3410 8030 

$$

SCC025-061-032145-
/O.CON.KCAE.SV.W.0033.000000T0000Z-170403T2145Z/
Lee SC-Chesterfield SC-
539 PM EDT MON APR 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR LEE AND EASTERN CHESTERFIELD COUNTIES...

At 538 PM EDT, severe thunderstorms were located along a line
extending from near Wallace to 9 miles south of Bishopville, moving
east at 60 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Cheraw and Patrick. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

&&

A tornado watch remains in effect until 900 PM EDT for central South
Carolina.

LAT...LON 3460 7981 3456 7982 3449 7988 3449 7997
      3450 7998 3449 8005 3437 8028 3481 7996
      3481 7994 3476 7993 3474 7989 3468 7986
      3465 7980 3461 7978
TIME...MOT...LOC 2138Z 271DEG 51KT 3477 7979 3410 8030 

HAIL...<.75IN
WIND...70MPH
 
$$

JAQ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:48 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Apr 3, 2:48 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
248 PM EDT Mon Apr 3 2017

.SYNOPSIS...
Showers and thunderstorms, with some becoming severe, expected
this afternoon and evening associated with an approaching upper
disturbance and warm front. Dry and warm weather expected on
Tuesday before yet another strong system impacts the area on
Wednesday with another round of severe weather possible. Cooler
and dry Thursday into the weekend as high pressure settles over
the region but windy conditions expected Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Moisture and instability continue increasing across the forecast
area with showers and thunderstorms becoming more numerous.
Main concern through tonight remains the front currently moving
through eastern GA and the potential for severe weather. With
very strong winds aloft and plenty of instability have
coordinated with SPC in the issuance of tornado watch 119
through 9 pm. Expect the main threat of severe weather to begin
arriving in the CSRA between 3 and 4 pm and the Midlands between
4 and 5 pm. Along with the potential for tornadoes the freezing
level and wet bulb zero heights support potential for hail.
Although the cells will be progressing rapidly to the northeast
there is the potential for locally heavy rainfall with rainfall
rates up to 2 inches per hour. Main line of convection will
move east of the forecast area by 9 pm with a few showers and
thunderstorms lingering overnight. Winds will also remain strong
and gusty as the system crosses the area so the lake wind
advisory will remain in effect through 4 am. With cloud cover
and winds persisting overnight expect low temperatures in the
lower 60s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
For Tuesday and Tuesday Night: A return to dry weather expected
behind the front. Do not anticipate much in the way of cooler
temperatures behind the weak front. With more sunshine expected,
afternoon temperatures should climb back into the 80s. The dry
weather will continue for the majority of the overnight hours
Tuesday night. Moisture will begin increasing once again late in
the night across the western counties in advance of the next
approaching weather system, but any rainfall will hold off until
sunrise or later on Wednesday. Lows Tuesday night will remain
mild in the 50s to around 60 degrees.

Wednesday and Wednesday night: Active weather returns. More
severe weather will be possible. Another strong upper trough
will be moving towards the region, with southwesterly flow aloft
in advance of the trough. A surface warm front will once again
be lifting northward through the cwa during the morning, while
the main cold front will still be well west of the area. In
advance of this cold front, a warm, moist, and unstable airmass
is expected to be setting up across the cwa through the day.
Aloft, a strong 850 mb jet will be moving through the area, with
55-60+ knots. The combination of a 500 mb flow that will be
diffluent over the region, and a strong jet max at 250 mb, will
both help to enhance lift over the region by the afternoon.
Strong thunderstorms are expected to develop in a moderately
unstable airmass by the afternoon hours. With the strong low-
level jet, a damaging wind threat will be possible with the
storms. With the expected instability, the threat for hail and
an isolated tornado will also remain. There could be a couple
of rounds of strong storms as well, the first during the
afternoon in the vicinity of the retreating warm front, then the
second round late Wednesday afternoon and into Wednesday night
ahead of the approaching cold front. High temperatures Wednesday
around 80 to the lower 80s, and lows Wednesday night in the
middle 50s.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
The front will be exiting the region by Thursday morning, and
very windy conditions are forecast to develop behind the front.
Sustained winds around 20 mph, with wind gusts over 30 in many
areas, appear to be possible during the day. A Lake Wind
Advisory will likely be required during the daytime hours on
Thursday, with the possibility of another one on Friday.

As high pressure builds in behind the front, a return to dry
weather is expected through the entire long term period.
Winds will be out of a northwesterly downslope direction for
much of the period. There will be a noticeable cool down in
regards to temperatures behind this front associated with the
high pressure. Temperature readings will be at or below normal
Thursday through Saturday. By Sunday temperatures return back to
normal, with Monday above normal.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Restrictions expected for much of the TAF period...with strong
thunderstorms expected this afternoon and evening.

Line of strong thunderstorms continues marching toward AGS/DNL
with expected arrival time of the leading edge around 19z. Line
expected to arrive in CAE/CUB/OGB between 20 and 21z. Main
concern remains potential for damaging winds and tornadoes. Line
will move east of the terminals by 00z with showers and
isolated thunderstorms continuing into tonight. Expect MVFR
conditions through much of the night with improvement around
daybreak as high pressure and drier air will move into the area.
Winds will be strong and gusty into tonight before slowly
subsiding to around 10 knots overnight.

Potential for LLWS after 06z...however much will depend on
remaining convection and ability of inversion to develop. With
winds continuing overnight fog is not expected.

EXTENDED AVIATION OUTLOOK...Increasing confidence in
restrictions Wednesday and Wednesday night as another system
crosses the region with thunderstorms...possibly severe...along
with strong and gusty winds. Breezy...possibly
windy...conditions expected Wednesday night through Friday.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory until 4 AM EDT Tuesday for GAZ040-063>065-
     077.
SC...Lake Wind Advisory until 4 AM EDT Tuesday for SCZ015-016-018-
     020>022-025>031-035>038-041.

&&
Hazardous weather outlook, Apr 3, 4:19 PM EDT, 32 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
419 PM EDT Mon Apr 3 2017

GAZ040-063>065-077-SCZ015-016-018-020>022-025>028-030-035>037-041-
042030-
Lincoln-McDuffie-Columbia-Richmond-Burke-Lancaster-Chesterfield-
McCormick-Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-
Richland-Aiken-Barnwell-Orangeburg-Calhoun-Bamberg-
419 PM EDT Mon Apr 3 2017

...LAKE WIND ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY...
...TORNADO WATCH 119 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Severe thunderstorms possible again on Wednesday and Wednesday
night. Breezy conditions expected Wednesday night through Friday
with a lake wind advisory likely needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ029-031-038-042030-
Lee-Sumter-Clarendon-
419 PM EDT Mon Apr 3 2017

...LAKE WIND ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Severe thunderstorms possible again on Wednesday and Wednesday
night. Breezy conditions expected Wednesday night through Friday
with a lake wind advisory likely needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 3, 2:34 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Columbia SC
234 PM EDT MON APR 3 2017

GAZ077-031900-
Burke-
234 PM EDT MON APR 3 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BURKE COUNTY...

At 234 PM EDT, a strong thunderstorm was located 11 miles southwest
of Waynesboro, moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Waynesboro and Vidette.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A tornado watch remains in effect until 900 PM EDT for east central
Georgia.

LAT...LON 3283 8224 3304 8229 3308 8229 3324 8187
      3298 8178 3292 8197 3292 8208 3288 8213
      3287 8213
TIME...MOT...LOC 1834Z 252DEG 26KT 3302 8219

fwa
Local storm report, Apr 3, 3:26 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
326 PM EDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             WAYNESBORO              33.09N 82.02W
04/03/2017  U0.25 INCH       BURKE              GA   COUNTY OFFICIAL

            PEA SIZE HAIL REPORTED AT BURKE COUNTY EMA
            OFFICE. .

0308 PM     FUNNEL CLOUD     WAYNESBORO              33.09N 82.02W
04/03/2017                   BURKE              GA   AMATEUR RADIO

            FUNNEL CLOUD REPORTED NEAR THE INTERSECTION
            OF HWY 56 AND HWY 24. .

&&

NWS COLUMBIA SC
IRIS SYSTEM
Local storm report, Apr 3, 3:38 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
338 PM EDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     9 S LINCOLNTON          33.66N 82.48W
04/03/2017                   LINCOLN            GA   EMERGENCY MNGR

            REPORTED MORE THAN 20 TREES DOWN ALONG
            THOMSON HIGHWY NEAR THE AMITY COMMUNITY AND
            LAKE THURMOND. REPORTED 6 TO 8 TREES SNAPPED
            AT 15 TOP 20 FEET ABOVE THE GROUND. TREES
            ACROSS THE HIGHWAY. BOTH SOFTWOOD AND
            HARDWOOD TREES DAMAGED. .

&&

MJP/LCV
Special weather statement, Apr 3, 3:42 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Columbia SC
342 PM EDT MON APR 3 2017

SCZ022-032015-
Kershaw-
342 PM EDT MON APR 3 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KERSHAW
COUNTY...

At 339 PM EDT, radar indicated a line of strong
thunderstorms in western Kershaw County moving toward
the Lugoff and Camden areas. The storms were moving
northeast near 40 mph.

The line likely contained wind gusts of 40 to 50 mph
and small hail along with brief heavy rain.

A tornado watch is in effect. Remain alert and be
ready to take cover. A small interior room on the
lowest floor usually offers the best protection
from tornadoes.

LAT...LON 3445 8042 3412 8055 3414 8080 3446 8069
TIME...MOT...LOC 1939Z 228DEG 35KT 3439 8072 3416 8080
Local storm report, Apr 3, 3:58 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
358 PM EDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND GST     11 NNW EVANS            33.66N 82.20W
04/03/2017  M49 MPH          COLUMBIA           GA   OFFICIAL NWS OBS

            OBSERVATION EQUIPMENT AT LAKE THURMOND DAM
            RECORDED A WIND GUST OF 49 MPH.

&&

MJP/LCV
Local storm report, Apr 3, 4:05 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
405 PM EDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     NORTH AUGUSTA           33.52N 81.96W
04/03/2017                   AIKEN              SC   AMATEUR RADIO

            REPORTED TREES DOWN IN NORTH AUGUSTA.

&&

MJP/LCV

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:52 AM EDTLake Wind AdvisoryCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more20 hr
Apr 3, 12:06 PM EDTSpecial Weather StatementCAEEdgefield, McCormick24 min
Apr 3, 1:42 PM EDTSpecial Weather StatementCAEAiken33 min
Apr 3, 2:20 PM EDTAreal Flood AdvisoryCAELexington, Richland48 hr
Apr 3, 2:27 PM EDTAreal Flood AdvisoryCAELexington, Richland2 hr
Apr 3, 2:47 PM EDTSevere Thunderstorm WarningCAEMcCormick58 min
Apr 3, 3:07 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell53 min
Apr 3, 3:17 PM EDTSevere Thunderstorm WarningCAEFairfield, Newberry, Saluda58 min
Apr 3, 3:28 PM EDTSevere Thunderstorm WarningCAEEdgefield62 min
Apr 3, 3:31 PM EDTTornado WarningCAEEdgefield, McCormick29 min
Apr 3, 3:42 PM EDTSpecial Weather StatementCAEKershaw33 min
Apr 3, 3:42 PM EDTTornado WarningCAEBarnwell48 min
Apr 3, 3:57 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell, Lexington33 min
Apr 3, 4:10 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lancaster65 min
Apr 3, 4:12 PM EDTAreal Flood AdvisoryCAELexington, Richland3 hr
Apr 3, 4:15 PM EDTSevere Thunderstorm WarningCAECalhoun, Lexington, Newberry, Richland, Saluda45 min
Apr 3, 4:18 PM EDTSevere Thunderstorm WarningCAEBamberg, Calhoun, Orangeburg42 min
Apr 3, 4:32 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell28 min
Apr 3, 4:33 PM EDTTornado WarningCAELexington26 min
Apr 3, 4:51 PM EDTFlash Flood WarningCAERichland114 min
Apr 3, 4:55 PM EDTSevere Thunderstorm WarningCAEKershaw, Lee, Richland, Sumter50 min
Apr 3, 4:57 PM EDTSevere Thunderstorm WarningCAEBamberg, Calhoun, Clarendon, Orangeburg48 min
Apr 3, 5:01 PM EDTSevere Thunderstorm WarningCAECalhoun, Kershaw, Richland33 min
Apr 3, 5:11 PM EDTTornado WarningCAECalhoun, Sumter34 min
Apr 3, 5:45 PM EDTSevere Thunderstorm WarningCAEChesterfield15 min
Apr 3, 5:46 PM EDTSevere Thunderstorm WarningCAEClarendon, Lee, Orangeburg, Sumter29 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.